BibTeX record journals/jc/Kritzinger16

download as .bib file

@article{DBLP:journals/jc/Kritzinger16,
  author    = {Ralph Kritzinger},
  title     = {L\({}_{\mbox{p}}\)- and -discrepancy of the symmetrized van der Corput
               sequence and modified Hammersley point sets in arbitrary bases},
  journal   = {J. Complex.},
  volume    = {33},
  pages     = {145--168},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.jco.2015.10.002},
  doi       = {10.1016/j.jco.2015.10.002},
  timestamp = {Tue, 16 Feb 2021 08:55:37 +0100},
  biburl    = {https://dblp.org/rec/journals/jc/Kritzinger16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics